Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 184098, 7 pages
http://dx.doi.org/10.1155/2014/184098
Research Article

Dividend Problems with a Barrier Strategy in the Dual Risk Model until Bankruptcy

1Department of Mathematics, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China
2Department of Mathematics and Statistics, Central South University, Changsha, Hunan 410075, China

Received 29 March 2014; Revised 19 July 2014; Accepted 21 July 2014; Published 11 August 2014

Academic Editor: Daqing Jiang

Copyright © 2014 Donghai Liu and Zaiming Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. De Finetti, “Su un'impostazione alternativa della teoria collettiva del rischio,” in Proceedings of the Transactions of the 15th International Congress of Actuaries, vol. 2, pp. 433–443, 1957.
  2. B. Avanzi, H. U. Gerber, and E. S.W. Shiu, “Optimal dividends in the dual model,” Insurance: Mathematics and Economics, vol. 41, no. 1, pp. 111–123, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. B. Avanzi and H. U. Gerber, “Optimal dividends in the dual model with diffusion,” ASTIN Bulletin, vol. 38, no. 2, pp. 653–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. A. C. Y. Ng, “On a dual model with a dividend threshold,” Insurance: Mathematics & Economics, vol. 44, no. 2, pp. 315–324, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Dai, Z. Liu, and N. Luan, “Optimal dividend strategies in a dual model with capital injections,” Mathematical Methods of Operations Research, vol. 72, no. 1, pp. 129–143, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. Albrecher and V. Lautscham, “From ruin to bankruptcy for compound poisson surplus processes,” ASTIN Bulletin, vol. 43, no. 2, pp. 213–243, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus